Let M be a smooth manifold with Finsler metric F, and let TM° be the slit tangent bundle of M with a generalized Riemannian metric G, which is induced by F. In this paper, we extract many natural foliations of (TM°,G) and study some of their geometric properties. Next we use this approach to obtain new characterizations of Finsler manifolds with positive constant curvature.
PEYGHAN, ESMAEIL and FAR, LEILA NOURMOHAMMADI
"Foliations and a class of metrics on tangent bundle,"
Turkish Journal of Mathematics: Vol. 37:
2, Article 15.
Available at: https://journals.tubitak.gov.tr/math/vol37/iss2/15